Bayesian Shrinkage Estimation of Reliability in the Exponential Distribution
Μαθηματική Επιθεώρηση, Tome 35 (1988), pp. 11-29 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1988_35_a1,
     author = {Paul Chiou},
     title = {Bayesian {Shrinkage} {Estimation} of {Reliability} in the {Exponential} {Distribution}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {11--29},
     year = {1988},
     volume = {35},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1988_35_a1/}
}
TY  - JOUR
AU  - Paul Chiou
TI  - Bayesian Shrinkage Estimation of Reliability in the Exponential Distribution
JO  - Μαθηματική Επιθεώρηση
PY  - 1988
SP  - 11
EP  - 29
VL  - 35
UR  - http://geodesic.mathdoc.fr/item/MR_1988_35_a1/
LA  - gr
ID  - MR_1988_35_a1
ER  - 
%0 Journal Article
%A Paul Chiou
%T Bayesian Shrinkage Estimation of Reliability in the Exponential Distribution
%J Μαθηματική Επιθεώρηση
%D 1988
%P 11-29
%V 35
%U http://geodesic.mathdoc.fr/item/MR_1988_35_a1/
%G gr
%F MR_1988_35_a1
Paul Chiou. Bayesian Shrinkage Estimation of Reliability in the Exponential Distribution. Μαθηματική Επιθεώρηση, Tome 35 (1988), pp. 11-29. http://geodesic.mathdoc.fr/item/MR_1988_35_a1/